# SDR ASAA2019053029539

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,760 hours, 7,125 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LEVELING OFF AT FL300, BOTH FMC SCRATCHPADS DISPLAYED "SINGLE FMC OPERATION" BOTH ND'S CONTINUED TO DISPLAY PROPER INFORMATION. COMPLIED WITH QRH CHECKLIST AND CONTINUED FLIGHT WITH FMC SOURCE SELECT SWITCH IN "BOTH ON L" POSITION. GROUNDED - YES. LT FMC IN FLIGHT FAULT SHOWED "FMC-R 'OFP MISMATCH' AND 'PRES POS LAT RATE PERFORMED FIM 34-61 TK 807, OPS NORMAL. BOTH ADIRU'S SHOWED NO FAULTS. LT AND RT FMC'S BITE NORMAL REF FIM 34-61 TK 801.
